skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Timing and propagule size of invasion determine its success by a time-varying threshold of demographic regime shift

Yamamichi, Masato ; Yoshida, Takehito ; Sasaki, Akira

Ecology, 1 August 2014, Vol.95(8), pp.2303-2315 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Comparing the Effects of Rapid Evolution and Phenotypic Plasticity on Predator-Prey Dynamics

Yamamichi, Masato ; Yoshida, Takehito ; Sasaki, Akira

The American Naturalist, 2011, Vol.178(3), pp.287-304 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Food Quality in Producer‐Grazer Models: A Generalized Analysis

Stiefs, Dirk ; Van Voorn, George a. k. ; Kooi, Bob w. ; Feudel, Ulrike ; Gross, Thilo

The American Naturalist, 2010, Vol.176(3), pp.367-380 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Evaluating Lebesgue Integrals Efficiently with the FTC

J. J. Koliha

The American Mathematical Monthly, 2014, Vol.121(4), pp.361-364 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

New Wallis- and Catalan-Type Infinite Products for α, e and

Ed Scheinerman ; Jonathan Sondow ; Huang Yi

The American Mathematical Monthly, 2010, Vol.117(10), pp.912-917 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

96.15 Three infinite products

Desbrow, Darrell

The Mathematical Gazette, 1 March 2012, Vol.96(535), pp.130-131

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Wallis-Ramanujan-Schur-Feynman

T. Amdeberhan ; O. Espinosa ; V. H. Moll ; A. Straub

The American Mathematical Monthly, 2010, Vol.117(7), pp.618-632 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On Wallis-type Products and Pólya’s Urn Schemes

Iddo Ben-Ari ; Diana Hay ; Alexander Roitershtein

The American Mathematical Monthly, 2014, Vol.121(5), pp.422-432 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Other Indeterminate Forms

Kurt Fink ; Jawad Sadek

The College Mathematics Journal, 2013, Vol.44(1), pp.55-57 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Transitions from Stable Equilibria to Chaos, and Back, in an Experimental Food Web

Becks, Lutz ; Arndt, Hartmut

Ecology, 1 November 2008, Vol.89(11), pp.3222-3226 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (640)

Data de Publicação 

De até
  1. Antes de1960  (66)
  2. 1960Até1973  (69)
  3. 1974Até1987  (163)
  4. 1988Até2002  (260)
  5. Após 2002  (159)
  6. Mais opções open sub menu

Idioma 

  1. Alemão  (4)
  2. Japonês  (1)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.